Top answers from doctors based on your search:
Disclaimer

does estratest cause weight gain

A 33-year-old female asked:
Dr. Anthony Gingo
Specializes in Obstetrics and Gynecology
Hormone replacement: Weight gain at menopause is more likely related to lifestyle factors as well as changes in metabolism. One of the side effects of hormone replacement ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 49-year-old member asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Possible : Any hormone regimen potentially can cause weight gain however having testosterone in the mixture may make that more likely. Sometimes simply removing ... Read More
A 42-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Ventral Hernia?: A ventral hernia should not cause weight gain.
A 32-year-old member asked:
Dr. David Trettin
33 years experience Orthopedic Surgery
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh ... Read More
A 18-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
ECP: What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mea ... Read More
1
1 comment
1
1 thank
A 26-year-old female asked:
Dr. Claudine nandi Lee
Specializes in General Practice
It can: It has this as a side-effect on its package insert. If this is a big problem you need to discuss this with the doctor who prescribed it for you? If he ... Read More
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Threptin: Threptin micromix powder does not list weight gain as a side effect. Eating threptin biscuits could contribute to weight gain.
A 51-year-old female asked:
Dr. Christine Norton
24 years experience Family Medicine
Not normally: Estrogen gel is usually low dose a minimally absorbed so it should not cause weight gain the way an estrogen tablet would.
A 61-year-old female asked:
Dr. Visala Nanduri
Specializes in Internal Medicine
Yes.: Seroquel (quetiapine) is known to cause weight gain. Most patients may be on other mood stabilizers like valproic acid which can also cause weight gai ... Read More
9
9 thanks
A 27-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Studies don't show: Studies do not show a direct link between oral contraceptives and weight gain. I see that you have PCOS from your profile. Patients with PCOS tend to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month